MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ24.5; SHOULDER REVERSE GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ24.5; SHOULDER REVERSE GLENOSPHERE
Catalog Number 04.01.0178
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 january 2024 lot 189863: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved: batch review performed on 23 january 2024 reverse shoulder system 04.01.0151 glenoid baseplate ø24.5x15 (k170452) lot 2001979: (b)(4)items manufactured and released on 03-jun-2020.Expiration date: 2025-04-15.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 january 2024 reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2003769: (b)(4) items manufactured and released on 18-feb-2021.Expiration date: 2026-02-08.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 january 2024 reverse shoulder system 04.01.0116 humeral reverse hc liner ø32/+0mm (k170452) lot 183525: (b)(4) items manufactured and released on 26-jun-2018.Expiration date: 2023-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 january 2024 reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot 2010121: (b)(4) items manufactured and released on 05-jan-2021.Expiration date: 2025-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 january 2024 reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2010934: (b)(4) items manufactured and released on 05-mar-2021.Expiration date: 2026-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At 2 years and 1 month from the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised the humeral reverse liner, humoral reverse metaphysis, glenosphere, pegged baseplate and two screws.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 32XØ24.5
Common Device Name
SHOULDER REVERSE GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18648767
Report Number3005180920-2024-00031
Device Sequence Number8264132
Product Code PHX
UDI-Device Identifier07630040708135
UDI-Public07630040708135
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2024
Device Catalogue Number04.01.0178
Device Lot Number189863
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown